# SDR C2XA98IA430

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12021299001
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE LEFT OVERWING EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE CLEANED THE LIGHT SOCKET AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE PROBLEM REPEATED ON PREFLIGHT INSPECTION FOR FLIGHT 3820, AND MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
